MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, BLOOD COLL W/SFTY SHLD21GX1 1/4"

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, BLOOD COLL W/SFTY SHLD21GX1 1/4"
Catalog Number 16-NBC21GS
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that complaints had been received regarding the needles being problematic due to it tilting to the side and leaving the needle exposed.Technicians have expressed concerns about accidentally getting injured and have resorted to not activating the mechanism.Additionally, the safety mechanism does not open smoothly or fully, causing inconvenience during blood drawing and some of the larger tubes push off during a blood draw.This was reported to have occurred with the majority of the box on hand.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, BLOOD COLL W/SFTY SHLD21GX1 1/4"
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH  201803
MDR Report Key19059919
Report Number1451040-2024-00014
Device Sequence Number12269502
Product Code FMI
UDI-Device Identifier20612479244331
UDI-Public20612479244331
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
Report Date (Section F) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-NBC21GS
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/15/2024
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/08/2024